# SDR YENA2024050200694

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 59,284 hours, 21,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1302, PHX-BOS. 'INFLIGHT REPORTED ODOR IN CRUISE. STRONGEST IN AFT GALLEY WHILE IN FLIGHT. ODOR REPORT FORM COMPLETED; REMOVED AND INSTALLED RECIRCULATION FILTERS IAW AMM 21-21-41. OPS NORMAL COMPLIED WITH INFORMATION NOTICE 2017-T015J SECTION A,  ISOLATED FAULT TO  TYPE 10 (A),1,C PER TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SERVICE. ALSO CHECKED A/C HISTORY FOR FOR LAST 30 DAYS, WITH NO HISTORY.'
